|What can I switch to after stopping d4t
Jan 9, 2007
Hi there, I have been on stavudine,lamuvidine and efavirenz for the past 4 yrs and have noticed that I have lost fat on my arms,legs and accumulated fat on my stomach,I am thinking of switching the d4t and wonder what is the best nucleoside analog that can go with lamuvidine and efavirenz and what its side effects are.I want to be better informed before I discuss it with my doctor.Thanks and god bless you
Response from Dr. Henry
When a patient is experiencing fat loss on D4T then the situation may be stabilized by switching to a non-thymidine analogue such as abacavir or tenofovir. Stabilizaton or reversal is not guaranteed and may be slow to observe (the worse the fat loss the less satisfactory the outcome after switching in my experience). KH
Is it ok if I get pregnant now that my CD4 count is 220?
Is it possible?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.